Advertisement

What should I do if I overdose on allergy or sinus medications?

Call 911 or your Poison Control Center 800-222-1222 begin_of_the_skype_highlighting            800-222-1222      end_of_the_skype_highlighting if you think you have taken too much of an allergy and sinus medication. Many of these medications can make you drowsy and tired, others may raise your blood pressure to dangerously high levels.

Continue Learning about Medication Overdose and Poisoning

Why do drug overdose rates vary by state?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
By 2010, enough prescription painkillers were sold to medicate every American adult with a typical d...
More Answers
What happens if I overdose on medication for acute pain?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
An overdose on painkillers - usually opiod analgesics - can cause respiratory depression. This is a ...
More Answers
Can I overdose on heartburn medications?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
It is possible to overdose on heartburn medication. You should never take more than one dose of ...
More Answers
How can I make sure my teen stays safe when taking his or her own medicine?
HealthyWomenHealthyWomen
When teens start taking their medicines on their own it is up to parents to make sure they do it saf...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.